Author Topic: Panic attacks  (Read 528 times)

[Buddie]

Re: Panic attacks
« Reply #10 on: January 24, 2022, 05:57:45 am »
Hey Dom,

 You have been CT and going back and forth since before I got off Xanax 3 months ago. I think you need to just taper and then get off. I wish you the best of luck with your taper and anxiety. I know it sucks.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #11 on: January 24, 2022, 04:16:43 pm »
I am having anxiety today without pills since Thursday.  I want it to be my choice to quit-not forced to quit.  It is just hard since I got in an argument with my brother and his girlfriend.  He always helped me quit.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #12 on: January 24, 2022, 06:06:26 pm »
Dom, I don't mean to be intrusive but it sounds like your living situation (living with your brother and his girlfriend) is causing you a lot of stress. Is this correct?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic attacks
« Reply #13 on: January 26, 2022, 03:03:26 am »
So sorry you are having such a rough time of it. Would just hope you can get professional help, so can go the safest, most secure route. Be kind to yourself whilst getting through it and of course, avoid stress if at all possible. ☮️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.